Sign in
Symplectomorphism group relations and degenerations of Landau–Ginzburg models
Journal article

Symplectomorphism group relations and degenerations of Landau–Ginzburg models

Colin Diemer, Ludmil Katzarkov and Gabriel Kerr
Journal of the European Mathematical Society : JEMS, Vol.18(10), pp.2167-2271
2016

Abstract

Differential geometry

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.28 Pure Maths
9.28.246 Moduli Spaces
Web Of Science research areas
Mathematics
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details